Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
23 Posts
Discussion Starter · #1 ·
I have been on Modulon for about five years now. It seems to help, although I still go through phases of struggling with diarrhea. My concern is the drug. The more research I do, the more concerns I have. I am worried that it may be affecting me as an anti-depressant might. Long term use may cause negative effects rather than positive (?). I am 42 and have recently started to gain a lot of weight around my stomach. Although I expect my metabolism to slow down about now, the weight gain around my abdomen is substantial. Also, about 3 years ago I started having a lot of breast engorgement and pain in the middle of my cycle. I am worried that long term use is starting to cause physical problems, yet I am terrified to go off the drug. Does anyone know anything about the negative effects of this drug after long tern use?Thanks.
 
1 - 1 of 1 Posts
Top